# SDR AALA20000732

- Difficulty date: May 3, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 2121 · Air Distribution Fan
- Part: Turbine
- Part number: 20495061
- Part serial: 652661
- Condition: Failed
- Location: Acm Bay
- Component: Air Conditioning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1229 - ON CLIMB-OUT, SMELL OF BURNING RUBBER IN CABIN, NO SMOKE OBSERVED.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT COOLING TURBINE.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
